# SDR WX0A2022122731684

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 64,086 hours, 24,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 889830
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT OPERATIONAL CHECK FAILED / R/R EMERGENCY POWER SUPPLY UNITS (10WL) (11WL) (12WL) (13WL), OPS CHECK GOOD. IAW AMM 33-51-38 PB 401"
